# SDR REXA2013090601727

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 27,203 hours, 23,893 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED STATUS MESSAGE, ENROUTE.  COMPLETED OP CHECK OF FLAPS IAW AMM 27-54-00-710-801, CYCLED FLAPS SEVERAL TIMES ALL CHECKS GOOD.  NO MSG NOTED.
